# SDR RAAA96E8032

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1102832
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT FAILED SERVICE CHECK.  CHANGED BATTERY DUE LOW CHARGE.
